# SDR DALA2024070306729

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 2,568 hours, 296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3427 2R CHECK DOOR PRESSURE FAP. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (9107436)
